Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yasmin Birth Control Pill - Period question

I just started taking the pill and have noticed that my period has lasted alot longer than usual. I've also had cramps almost everyday of my period. Could this be from the pill?

 
Anonymous

Asked by Anonymous at 6:35 PM on Apr. 6, 2011 in Health

This question is closed.
Answers (11)
  • yes definatly
    nicolia

    Answer by nicolia at 6:36 PM on Apr. 6, 2011

  • Yes!
    L0vingMy3Girls

    Answer by L0vingMy3Girls at 6:38 PM on Apr. 6, 2011

  • usually the pill helps with these issues? I would change pills, you may be on the wrong one.
    sarasmommy777

    Answer by sarasmommy777 at 6:39 PM on Apr. 6, 2011

  • My pill seems to keep mine light and short.
    bizima4

    Answer by bizima4 at 6:39 PM on Apr. 6, 2011

  • when i took them I did the same thing periods doubled in length and i was misearble
    rhonda111787

    Answer by rhonda111787 at 6:53 PM on Apr. 6, 2011

  • Yep. Every person responds to every pill differently.
    Aqua_Jen

    Answer by Aqua_Jen at 8:26 PM on Apr. 6, 2011

  • Yes..
    mommato2boys79

    Answer by mommato2boys79 at 10:39 PM on Apr. 6, 2011

  • I am beyond miserable! My chest is tender and the cramps are faint but persistent. It's been 7 days since I started my period and it's still coming! My normal cycle is 5 days with sever cramps on day 1 and light cramps on the last day. I am sooo very miserable! I want to quite but I don't know if I should just stick it out and let my body adjust. My husband also wants me to quite since I have done nothing more than complain since I started taking it. What to do, what to do?
    Anonymous

    Comment by Anonymous (original poster) at 1:16 AM on Apr. 7, 2011

  • Yes, see if there is another one you can try.
    tazdvl

    Answer by tazdvl at 1:53 PM on Apr. 7, 2011

  • Thanks Ladies! I'm taking the pill Jasmine. I looked it up on line and found more negative comments than positive ones. I'm still experiencing light cramps, tender breast and my period hasn't stopped yet (it's been 8 days now!). The flow is has lessened but it's still there. I've also noticed that I keep getting sharp little pains on the bottom of my toes and now I'm having back pain. I did take the pill this morning even though I told hubby I wouldn't ....

    Has anyone else used this pill? What was your experience?
    Anonymous

    Comment by Anonymous (original poster) at 2:37 PM on Apr. 7, 2011